Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Indestructibility of generically strong cardinals

Tom 232 / 2016

Brent Cody, Sean Cox Fundamenta Mathematicae 232 (2016), 131-149 MSC: Primary 03E35; Secondary 03E55. DOI: 10.4064/fm232-2-3

Streszczenie

Foreman (2013) proved a Duality Theorem which gives an algebraic characterization of certain ideal quotients in generic extensions. As an application he proved that generic supercompactness of $\omega _1$ is preserved by any proper forcing. We generalize portions of Foreman's Duality Theorem to the context of generic extender embeddings and ideal extenders (as introduced by Claverie (2010)). As an application we prove that if $\omega _1$ is generically strong, then it remains so after adding any number of Cohen subsets of $\omega _1$; however many other $\omega _1$-closed posets—such as $ {\rm Col}(\omega _1, \omega _2)$—can destroy the generic strongness of $\omega _1$. This generalizes some results of Gitik–Shelah (1989) about indestructibility of strong cardinals to the generically strong context. We also prove similar theorems for successor cardinals larger than $\omega _1$.

Autorzy

  • Brent CodyVirginia Commonwealth University
    Department of Mathematics and Applied Mathematics
    1015 Floyd Avenue
    P.O. Box 842014
    Richmond, VA 23284, U.S.A.
    e-mail
  • Sean CoxVirginia Commonwealth University
    Department of Mathematics and Applied Mathematics
    1015 Floyd Avenue
    P.O. Box 842014
    Richmond, VA 23284, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek